# SDR FDEA2020040870714

- Difficulty date: April 7, 2020
- Submitted: April 8, 2020
- Operation: Air carrier
- Aircraft: N977FD
- Make and model: Boeing 757236
- Aircraft serial: 24118
- Aircraft time: 49,836 hours, 23,401 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 285N002821
- Part serial: 24532
- Condition: Malfunctioned
- Location: Fire Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

EICAS AND MASTER WARNING EICAS  RESOLVED ITSELF BEFORE QRH AND AGENT DISCHARGE  COULD BE COMPLETED.       UPON ARRIVAL AT SGF, IT WAS NOTED THAT THE FWD AND  AFT CARGO COMPARTMENTS WERE LOADED WITH BULK  FREIGHT, ALL THE WAY TO THE CEILINGS IN BOTH  COMPARTMENTS.  THERE WERE NO ALERTS NOR WARNINGS AT  BLOCK IN, AND CARGO COMPARTMENT SMOKE DETECTION  SYSTEMS TESTED NORMALLY IAW B757 AMM 26-16-00-5-0.  FIRE/OVHT LOGIC/TEST PC CARD 6, M10427 IS COMMON TO  BOTH THE FWD AND AFT SMOKE DETECTION SYSTEMS.  REMOVED AND REPLACED FIRE/OVERHEAT PC CARD ASSY 6,  M10427 IAW AMM 26-10-01-4-0.  CARGO COMPARTMENT  SMOKE DETECTION SYSTEM OPS CKS NORMAL PER AMM  26-16-00-5-0.  AC OK FOR SERVICE.
